# SDR OKT2001F00000

- Difficulty date: November 20, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N2670H
- Make and model: Cessna 340A
- Aircraft serial: 340A0738
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6041H220
- Condition: Failed
- Location: Landing Gear
- Part time: 4,850 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT LANDING GEAR SYSTEM AND FOUND LANDING GEAR RELAY TO BE INOPERATIVE.  PROBABLE CAUSE FOUND TO BE CYCLIC TIME OF PART. LANDING GEAR FUNCTIONAL CHECK SATISFACTORY AT PREVIOUS INSPECTION.
